Yahoo Answers is shutting down on May 4th, 2021 (Eastern Time) and the Yahoo Answers website is now in read-only mode. There will be no changes to other Yahoo properties or services, or your Yahoo account. You can find more information about the Yahoo Answers shutdown and how to download your data on this help page.

Anonymous
Anonymous asked in Pregnancy & ParentingPregnancy · 2 months ago

birth control , pregnancy ?

I got off the depo shot in January and bled for about 2 and a half weeks almost 3. I was on the shot for only 1 dose (3 months) and prior to tgat I was on the pill . I didn’t get a period all of February I wanted to know if that’s normal after getting off the depo. I would also like to add that I’ve had very tender breast , nipple enlargement and bloating , along with chest/heartburn pain .  Lastly I was told by my doctor that I am a very fertile person as I did get pregnant with my son by post *** . I did take a pregnancy test about a week ago just

To be sure but that was negative. 

1 Answer

Relevance
  • 28AKO
    Lv 5
    2 months ago

    probably just your body readjusting. but it's normal not to really have a period until all the birth control is completely out your body. take another test in a few days see what happens! your period may about to come on tho

Still have questions? Get your answers by asking now.